Osaka Journal of Mathematics

Nonlinear stability of viscous shock profile for a non-convex system of viscoelasticity

Akitaka Matsumura and Ming Mei

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 34, Number 3 (1997), 589-603.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200787658

Mathematical Reviews number (MathSciNet)
MR1613096

Zentralblatt MATH identifier
0945.74539

Subjects
Primary: 35L65: Conservation laws
Secondary: 35L67: Shocks and singularities [See also 58Kxx, 76L05] 35Q72 73D40 73F15

Citation

Matsumura, Akitaka; Mei, Ming. Nonlinear stability of viscous shock profile for a non-convex system of viscoelasticity. Osaka J. Math. 34 (1997), no. 3, 589--603. https://projecteuclid.org/euclid.ojm/1200787658


Export citation